Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 163, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 28, 2012, 6:48 PM CDT for Burke County, Renville County, Ward County, North Dakota. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2012, 6:48 PM CDT (23:48 UTC)
- Expired
- Jul 28, 2012, 7:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Burke County, ND, Renville County, ND, Ward County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 7:05 PM CDT | TSTM WND GST 60 | 3 Sw Kenmare, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -470 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
112
WUUS53 KBIS 282348
SVRBIS
NDC013-075-101-290045-
/O.NEW.KBIS.SV.W.0163.120728T2348Z-120729T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA
NORTHWESTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA
EASTERN BURKE COUNTY IN NORTHWEST NORTH DAKOTA
* UNTIL 745 PM CDT
* AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES EAST OF NORTHGATE
TO 8 MILES NORTH OF LOSTWOOD...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
KENMARE...NORMA...SHERWOOD...TOLLEY...COULEE...LORAINE...
DONNYBROOK...GREENE...MOHALL...GRANO...HARTLAND...CARPIO AND
FOXHOLM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS.
&&
LAT...LON 4900 10150 4873 10149 4872 10147 4836 10146
4837 10194 4839 10198 4855 10198 4855 10225
4901 10205
TIME...MOT...LOC 2348Z 285DEG 22KT 4898 10196 4859 10243
WIND...HAIL 60MPH 1.50IN
$$
JP MARTIN3 follow-up statements
864
WWUS53 KBIS 290007
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
707 PM CDT SAT JUL 28 2012
NDC013-075-101-290045-
/O.CON.KBIS.SV.W.0163.000000T0000Z-120729T0045Z/
BURKE ND-RENVILLE ND-WARD ND-
707 PM CDT SAT JUL 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WARD...RENVILLE AND EASTERN BURKE COUNTIES UNTIL 745 PM CDT...
AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF NORMA TO 9
MILES SOUTH OF NIOBE...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
KENMARE...NORMA...TOLLEY...SHERWOOD...DONNYBROOK...GREENE...
LORAINE...MOHALL...HARTLAND...CARPIO...GRANO AND FOXHOLM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS.
&&
LAT...LON 4900 10150 4873 10149 4872 10147 4836 10146
4837 10194 4839 10198 4855 10198 4855 10225
4901 10205
TIME...MOT...LOC 0007Z 285DEG 22KT 4889 10197 4855 10221
WIND...HAIL 70MPH 1.50IN
$$
MARTIN389
WWUS53 KBIS 290025
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
725 PM CDT SAT JUL 28 2012
NDC013-290035-
/O.CAN.KBIS.SV.W.0163.000000T0000Z-120729T0045Z/
BURKE ND-
725 PM CDT SAT JUL 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BURKE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4836 10146 4837 10194 4839 10198 4856 10199
4855 10223 4859 10223 4870 10219 4874 10215
4881 10213 4881 10203 4884 10202 4895 10150
TIME...MOT...LOC 0025Z 285DEG 22KT 4885 10180 4855 10197
$$
NDC075-101-290045-
/O.CON.KBIS.SV.W.0163.000000T0000Z-120729T0045Z/
RENVILLE ND-WARD ND-
725 PM CDT SAT JUL 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WARD AND WESTERN RENVILLE COUNTIES UNTIL 745 PM CDT...
AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF TOLLEY TO
COULEE...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
TOLLEY...DONNYBROOK...GREENE...LORAINE...MOHALL...GRANO...CARPIO...
HARTLAND AND FOXHOLM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4836 10146 4837 10194 4839 10198 4856 10199
4855 10223 4859 10223 4870 10219 4874 10215
4881 10213 4881 10203 4884 10202 4895 10150
TIME...MOT...LOC 0025Z 285DEG 22KT 4885 10180 4855 10197
WIND...HAIL 60MPH 1.00IN
$$
MARTIN014
WWUS53 KBIS 290044
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
744 PM CDT SAT JUL 28 2012
NDC075-101-290054-
/O.EXP.KBIS.SV.W.0163.000000T0000Z-120729T0045Z/
RENVILLE ND-WARD ND-
744 PM CDT SAT JUL 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARD AND WESTERN
RENVILLE COUNTIES WILL EXPIRE AT 745 PM CDT/645 PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS. HOWEVER SMALL HAIL UP TO PENNY SIZE...GUSTY WINDS UP
TO 50 MPH...AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4836 10146 4837 10194 4839 10198 4856 10199
4855 10223 4859 10223 4870 10219 4874 10215
4881 10213 4881 10203 4884 10202 4895 10150
TIME...MOT...LOC 0044Z 285DEG 22KT 4882 10163 4852 10180
$$
MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:59 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 28, 3:59 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 359 PM CDT SAT JUL 28 2012 .SHORT TERM...NOW THROUGH SUNDAY MORNING... THE MAIN PROBLEM OF THE DAY IS WITH TIMING AND COVERAGE OF PRECIPITATION WITH SEVERAL MIDDLE LEVEL IMPULSES OVER CONUS NOW AIMED AT NORTH DAKOTA...PER WATER VAPOR SATELLITE IMAGERY. SHOWERS AND THUNDERSTORMS ARE MAINTAINING COVERAGE AND INTENSITY ALONG I94 CORRIDOR PER 20 UTC RADAR IMAGERY. THE PERSISTENCE OF THIS FEATURE/CONVECTION OUTLINES THE LOW PREDICTABILITY ASSOCIATED WITH WEAK MIDDLE LEVEL SHORTWAVES MOVING OVER A CAPPED AND MODESTLY CONVECTIVELY UNSTABLE ENVIRONMENT. AS A RESULT OF MAINTENANCE...FORECAST GRIDS HAVE BEEN REACTIVELY UPDATED TO REFLECT EASTWARD PROPAGATION THROUGH MIDNIGHT. CURRENT RADAR IMAGERY ALSO INDICATES A STRONG/SEVERE THUNDERSTORM PRESENTLY OVER SOUTHEASTERN SASKATCHEWAN IS RIGHT MOVING TOWARD DIVIDE COUNTY...AND SHOULD BE ENTERING THE AREA BY 5 PM CDT. THERE MAY BE SUFFICIENTLY-DEFINED DYNAMIC SUPPORT MECHANISM FOR A SEVERE WEATHER THREAT THIS EVENING. TRENDS WILL BE MONITORED. THE 16 AND 17 UTC HRRR BOTH SUPPORT CONVECTION FORMING SOON AND IMPACTING NORTHERN NORTH DAKOTA UNTIL JUST AFTER SUNSET. THEY THEN DIRECT ADDITIONAL CONVECTION INTO WESTERN NORTH DAKOTA TONIGHT AS THE IMPULSE OVER SOUTHWESTERN MONTANA ADVECTS EASTWARD. THEREAFTER...SEVERAL SHORTWAVES ARE FORECAST TO MOVE ACROSS THE DAKOTAS...BUT PREDICTABILITY IS LOW. FORECASTS REFLECT A BLEND OF 09 UTC SREF MEAN WITH ASSORTED MOS GUIDANCE. TEMPERATURES WILL GENERALLY REMAIN ABOVE AVERAGE THROUGH THE PERIOD. .LONG TERM...MONDAY THROUGH SATURDAY... THE WESTERN ROCKIES AND HIGH PLAINS RIDGE REMAINS QUITE STRONG THROUGH THE FIRST PART OF THE EXTENDED PERIOD WITH PERIODIC CLOSED LOWS AND SHORTWAVES TOPPING RIDGE BRINGING EPISODES OF THUNDERSTORMS TO THE FORECAST AREA. ON MONDAY THE UPPER RIDGE IS WEST OF THE FORECAST AREA...AND WE HAVE NORTHWEST FLOW ALOFT OVER THE STATE WITH A COOL AND DRY SURFACE HIGH PRESSURE SYSTEM OVER MANITOBA/MINNESOTA/EASTERN DAKOTAS WHICH SHOULD KEEP THE AREA FREE FROM CONVECTION. HOWEVER MONDAY NIGHT AND TUESDAY THE UPPER LEVEL RIDGE MOVES EAST INTO THE DAKOTAS WITH THE LEADING EDGE OF A CLUSTER OF SHORTWAVE IMPULSES. A SURFACE LOW/TROUGH THAT DEVELOPS IN RESPONSE IN THE LEE OF THE ROCKIES MOVES INTO THE WESTERN DAKOTAS DURING THE DAY TUESDAY. THUS HAVE RAISED CHANCES OF THUNDERSTORMS FOR MONDAY NIGHT AND TUESDAY A BIT. TUESDAY NIGHT THROUGH THURSDAY THE TIMING OF SHORT WAVES IS DIFFICULT AND CONFIDENCE LOW IN PRECIPITATION CHANCES. THUS SPOTTY SLIGHT CHANCES OF PRECIPITATION THESE TIME PERIODS. LATE IN THE EXTENDED PERIOD...BEGINNING THURSDAY NIGHT...THE UPPER LEVEL RIDGE FLATTENS AS A STRONGER SYSTEM ROTATES AROUND HUDSON BAY LOW AND AND SECONDARY CLOSED FORMS OVER THE CANADIAN PRAIRIE PROVINCES BRINGING COOLER TEMPERATURES AND INCREASED CHANCES OF PRECIPITATION TO THE NORTHERN PLAINS. HIGH TEMPERATURES IN THE MID 80S TO MID 90S FOR MONDAY THROUGH WEDNESDAY...THEN A COOLING TREND AT THE END OF THE WEEK AS THE AFOREMENTIONED UPPER LEVEL LOW FROM THE CANADIAN PRAIRIES MOVES ACROSS THE FORECAST AREA. && .AVIATION... LARGE AREA OF SHOWERS AND ISOLATED TSTMS AROUND KBIS AND SOUTH TO THE SD BORDER SHOULD MOVE EWD AND AFFECT KJMS AFT 23Z. TSTMS HAD DEVELOPED OVER S CENTRAL SASK AND WERE MOVING SEWD...LIKELY ASSOCIATED WITH A DISTURBANCE THAT IS FORECAST TO MOVE E/SE ACROSS THE NRN TIER OF COUNTIES - MAINLY N OF KISN...BUT MAY AFFECT KMOT TAF SITE. LATER TAF ISSUANCES TO PINPOINT BETTER CONFIDENCE IN TIMING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SCHECK LONG TERM/AVIATION....JV
Hazardous weather outlook, Jul 28, 4:04 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 404 PM CDT SAT JUL 28 2012 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-292115- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 404 PM CDT SAT JUL 28 2012 /304 PM MDT SAT JUL 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT... THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. THE MAJORITY OF THE THUNDERSTORMS ARE EXPECTED TO REMAIN NON-SEVERE...HOWEVER A FEW THUNDERSTORMS COULD POTENTIALLY CONTAIN LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A CHANCE FOR THUNDERSTORMS WILL CONTINUE SUNDAY...AND AGAIN TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN NORTHWEST NORTH DAKOTA. SCHECK
In the hours before
Special weather statement, Jul 28, 6:04 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 604 PM CDT SAT JUL 28 2012 NDZ001-009-282330- DIVIDE ND-WILLIAMS ND- 604 PM CDT SAT JUL 28 2012 ...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN DIVIDE AND NORTHWESTERN WILLIAMS COUNTIES UNTIL 630 PM CDT... AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF DAGMAR...OR 40 MILES NORTHWEST OF WILLISTON...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GRENORA... HANKS... ZAHL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ABELING
Special weather statement, Jul 28, 6:07 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 607 PM CDT SAT JUL 28 2012 NDZ001-009-282330- DIVIDE ND-WILLIAMS ND- 607 PM CDT SAT JUL 28 2012 ...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN DIVIDE AND NORTHERN WILLIAMS COUNTIES UNTIL 630 PM CDT... AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES SOUTH OF CROSBY...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WILDROSE... HAMLET... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Local storm report, Jul 28, 6:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM CDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HEAVY RAIN 8 W WISHEK 46.26N 99.72W
07/28/2012 M1.00 INCH MCINTOSH ND CO-OP OBSERVER
&&
ABELINGLocal storm report, Jul 28, 6:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
635 PM CDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 5 NW NOONAN 48.94N 103.09W
07/28/2012 M1.50 INCH DIVIDE ND PUBLIC
PEA TO 1 1 2 INCH HAIL LASTED ABOUT 5 MINUTES.
&&
JVININGLocal storm report, Jul 28, 6:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
640 PM CDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL FLAXTON 48.90N 102.39W
07/28/2012 M1.00 INCH BURKE ND BROADCAST MEDIA
A LOT OF DIME TO QUARTER SIZED HAIL. ALSO STRONG WINDS
AND HEAVY RAIN.
&&
JVININGLocal storm report, Jul 28, 6:44 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
644 PM CDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL NW NORTHGATE 48.99N 102.26W
07/28/2012 M0.88 INCH BURKE ND LAW ENFORCEMENT
&&
ABELINGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 5:50 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 55 min |
| Jul 28, 6:24 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Williams | 66 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.